# SDR COE2006F00002

- Difficulty date: August 2, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: MI585353
- Part serial: 1491
- Condition: Failed
- Location: Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TWO AIR TURNBACKS SAME DAY, SAME AIRCRAFT, FOR RADAR.  FIRST TIME, RADAR FAILED AFTER DEPARTURE.  SECOND TIME, RADAR WOULD ONLY PAINT PARTIAL SCREEN.  FIRST TIME RADAR RT WAS REPLACED.  SECOND TIME, RADAR RT AND ANTENNA ASSY WERE REPLACED.  NO FURTHER PROBLEMS.  (K)
